| Model Number |
D401 |
| Medical Device Problem Codes |
Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
06/11/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) delivered inappropriate anti-tachycardia pacing (atp) and 2 inappropriate shocks due to atrial fibrillation (af) with rapid ventricular response (rvr).Device remains in service.Troubleshooting options were discussed.No additional adverse patient effects were reported.